# SDR R61A201204180249

- Difficulty date: April 14, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 11,048 hours, 8,879 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Part number: 17030709001
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE ATTACH BRACKET CRACKED ON THE FORWARD LEFT WHEEL WELL FORWARD BULKHEAD.  MAINTENANCE REMOVED AND REPLACED THE ATTACH BRACKET FOR THE LEFT WHEEL WELL FORWARD BULKHEAD IAW EMB 170-175 SRM 51-40-02 AND 51-43-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
